MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138503
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
The valve on the vizigo was broken.The vizigo was not used on the patient; no patient consequence.
 
Additional Manufacturer Narrative
On 7-jul-2025, the bwi product analysis lab received the complaint device for evaluation.The product analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
The valve on the vizigo was broken.The vizigo was not used on the patient; no patient consequence.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.A visual inspection evaluation and functional tests were performed following j&j medtech procedures.Visual analysis revealed that the hemostatic valve had a fissure.It was properly placed in conjunction with the brim cap and friction ring.No other anomalies were observed.A device history record was performed for the finished device batch number, and no internal actions were identified.The hemostatic valve separation reported was confirmed, as the condition of the valve could be related to the event reported.The potential cause of the fissure of the valve may be related to the manipulation of the device during the procedure, however, this could not be conclusively determined.The instructions for use (ifu) contain the following information: before inserting the sheath into the patient, flush the sheath and dilator with heparinized normal saline to remove air bubbles and any potential particulate.After the sheath is in the left atrium of the patient, maintain a constant flow of heparinized normal saline to the sheath to minimize the risk of air emboli.Use best practices for inserting or retracting any device at the hemostatic valve.Monitor any potential air entrapped and completely aspirate any observed air out of the side port.Once the sheath is inserted into the vasculature and the dilator is removed, aspirate until steady blood return is achieved prior to flushing or infusion.All fluid infusion should be through the side port.In order to minimize the risk of air embolism provide a continuous infusion of heparinized saline solution once the sheath is inserted into the patient.Slowly remove or insert the dilator or other devices.As part of johnson & johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22179064
Report Number2029046-2025-01882
Device Sequence Number21267251
Product Code DYB
UDI-Device Identifier10846835016260
UDI-Public(01)10846835016260(17)261205(10)00002813
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138503
Device Lot Number00002813
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/07/2025
07/16/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/12/2025
07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown